Immunopathogenesis of Oral Lichen-Planus

Walsh, LJ, Savage, NW, Ishii, T and Seymour, GJ (1990) Immunopathogenesis of Oral Lichen-Planus. Journal of Oral Pathology & Medicine, 19 9: 389-396. doi:10.1111/j.1600-0714.1990.tb00866.x

Author Walsh, LJ
Savage, NW
Ishii, T
Seymour, GJ
Title Immunopathogenesis of Oral Lichen-Planus
Journal name Journal of Oral Pathology & Medicine   Check publisher's open access policy
ISSN 0904-2512
Publication date 1990-10
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1111/j.1600-0714.1990.tb00866.x
Volume 19
Issue 9
Start page 389
End page 396
Total pages 8
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 120 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 118 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 22 May 2012, 12:06:11 EST by System User